Helpline: 0808 800 0303
You are here:
Posted - 21 Jun 2010 01:22
Report this post
Just read all your posts on this thread.....will light a candle tonite for you and your son.....this thread has been left behind for awhile....I only just realized I might have PD...on the very day of your last post....May 4th. I've got most of the symptoms. My GP says something neurological is going on...so now I'm set to see the neurologist on this Thurs. next.
As the others said in the past....please keep us posted on your son and his challenges....we care.....
hope today is one of your better days.....
Posted - 22 May 2011 23:38
Hi I hope everyone is in good form, I know it has been a while from I was on, I have a question to ask, my son has been on sinemet and now his dr wants to take him off it. he said he wants to keep his options open for the future and he is putting him on a drug called Ropinirole "neupro patch" he has told me about the side affects that could happen, can anyone tell me if this medcition is ok or would there be somthing with less side affects, I am really afraid in case my son gets any of the side effects that come along with ropinirole. I hope I make sense. Thanks for listening to me, biddy
Posted - 23 May 2011 08:01
I understand your concerns for your son. Unfortunately I don't think that there is an easy answer to your Q. Like all medications both ropinerole & sinemet do have side -effects but which are experienced & to what extent varies form person to person and from day to day.So there is no guarantee whether or which will be troublsome for your son. Tolerance of both the drug & side-effects vary
I take both the drugs you mention & although I do not much enjoy the side-effects, they are regarded as "not too bad" by my consultant.
It really is a matter of trying and seeing and then your son can decide if any benefits outweigh any side effects he may experience
May I suggest that you & your son talk this through with he consultant (assuming your son is happy for you to do this)
Best wishes to both of you
Posted - 30 May 2012 00:28
Hi all it is me again, it has been quite a while from I have been on, I need some help can anyone tell me what the side effects are for Trihexyphenidyl if there are any. My son has been put on this 3 weeks ago to help with his temour, please help if you can, thanks
Parkinson's UK is the operating name of the Parkinson's Disease Society of the United Kingdom.
A registered charity in England and Wales (258197) and in Scotland (SC037554)